Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Smooth sequence spaces and associated nuclearity

Author: T. Terzioğlu
Journal: Proc. Amer. Math. Soc. 37 (1973), 497-504
MSC: Primary 46A45
MathSciNet review: 0324372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize $ \lambda $-nuclear smooth sequence spaces where $ \lambda $ itself is a smooth sequence space of infinite type. We also show that there is a duality between smooth sequence spaces of finite and infinite type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A45

Retrieve articles in all journals with MSC: 46A45

Additional Information

PII: S 0002-9939(1973)0324372-5
Keywords: Nuclear spaces, Köthe sequence spaces
Article copyright: © Copyright 1973 American Mathematical Society